Please use this identifier to cite or link to this item:
Title: Renormalization of gauge-invariant operators and the axial anomaly
Author: Espriu, D. (Domènec)
Keywords: Teoria de camps (Física)
Renormalització (Física)
Partícules (Matèria)
Field theory (Physics)
Renormalization (Physics)
Issue Date: 1983
Publisher: The American Physical Society
Abstract: The renormalization properties of gauge-invariant composite operators that vanish when the classical equations of motion are used (class II^a operators) and which lead to diagrams where the Adler-Bell-Jackiw anomaly occurs are discussed. It is shown that gauge-invariant operators of this kind do need, in general, nonvanishing gauge-invariant (class I) counterterms.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review D, 1983, vol. 28, núm. 2, p. 349-353
Related resource:
ISSN: 0556-2821
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
60678.pdf601.04 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.